By Topic

Finite element steady-state solutions of the traveling magnetic field problem

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Ikeuchi, M. ; Okayama University of Science, Okayama-shi, Japan ; Niki, H. ; Kobayashi, H.

The paper is concerned with stability and accuracy of n-order finite element (FE) steady-state solutions of traveling magnetic field problem. It is found that the odd-order FE solutions (nis the odd number) are stable0 < sigma|u|h|nu < f(n) simeq 2.0 + 1.4(n - 1), and that the even-order FE solutions (nis the even number) are unconditionally stable. The consistent domain is also proposed, in which then-order FE solutions are stable and of 2n-order accuracy. Moreover, three-dimensional cases are dealt with, and the comparison with upwind methods is given. The merit and limits of the n-order FE method are finally cleared.

Published in:

Magnetics, IEEE Transactions on  (Volume:19 ,  Issue: 4 )